# SDR WX0A070959

- Difficulty date: October 9, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FLIGHT CREW REPORTED, ON POWER UP ON TAKEOFF, SPARKS CAME OUT OF OVERHEAD PANEL.  ALSO HAD A SMALL AMOUNT OF SMOKE AND SPARKS NEAR AIR CONDITIONING PANEL.  MAINTENANCE DEPARTMENT PERSONNEL CORRECTED AS FOLLOWS, REMOVED AND REPLACED BURNED CONNECTOR REF SWPM 20-50-04.  REMOVED AND REPLACED DAMAGED CABIN TEMP IND REF AMM 21-62-01.  FOUND SEVERAL WIRES DAMAGED GOING TO TERMINAL BLOCK S3-56 AND S3-57.  REPAIRED DAMAGED WIRES IAW SWPM 20-10-03, ALL SYSTEMS OPS CHECK OK, AIRCRAFT RETURNED TO SERVICE.
